MathSciNet Relay Station
MathSciNet bibliographic data
MR1725820 35Q30 (76D03 76D05)
Ishimura, Naoyuki; Morimoto, Hiroko Remarks on the blow-up criterion for the 3-D Boussinesq equations. Math. Models Methods Appl. Sci. 9 (1999), no. 9, 1323–1332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement